Translator Disclaimer
2017 A Note on Monotonicity Theorems for Approximately Continuous Functions
Hajrudin Fejzić
Real Anal. Exchange 42(2): 429-432 (2017). DOI: 10.14321/realanalexch.42.2.0429

Abstract

A simple proof of a well-known monotonicity theorem for the approximate derivative is presented. The same technique provides a proof of a generalized version of Ornesteinʼs Theorem.

Citation

Download Citation

Hajrudin Fejzić. "A Note on Monotonicity Theorems for Approximately Continuous Functions." Real Anal. Exchange 42 (2) 429 - 432, 2017. https://doi.org/10.14321/realanalexch.42.2.0429

Information

Published: 2017
First available in Project Euclid: 10 May 2018

zbMATH: 06870338
MathSciNet: MR3721810
Digital Object Identifier: 10.14321/realanalexch.42.2.0429

Subjects:
Primary: 26A24

Rights: Copyright © 2017 Michigan State University Press

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 2 • 2017
Back to Top